# SDR ASOA201701171061

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: MM67035316007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM FROM RBL 27 TO RT FLOOR SILL FS 1051.30 HAS CORROSION. COMPLIED WITH EC/TC EA 30-2016-385 AND EA 30-2016-385 FOR REPAIR TO FLOOR BEAM RBL 27 TO RT FLOOR SILL AT FS 1051.30.
